# SDR SWIA201232303

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 23,422 hours, 14,322 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIB 1.7 - 1.9 IN CLIMB, C 38.000 FEET, VIB JUMPED TO 3.5 - 3.7, DECLARED EMERGENCY.  (FLT 6209)  SHOOK OUT RT ENGINE FAN BLADES IAW AMM, GROUND RUN ENGINE VIB ARE NORMAL.
